# SDR SWAA2021011233707

- Difficulty date: December 2, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB NR  5 STA 129.50 FWD LOWER WEB CRACKED.  ACCOMPLISHED REPAIR AT LT STABILIZER RIB NR 5 STA 129.50 FWD LOWER WEB, PER REF 2016459-1 EA 20-155-02461 REV IR.
